MathSciNet Relay Station
MathSciNet bibliographic data
MR378267 62J05 (62E20)
Feder, Paul I. On asymptotic distribution theory in segmented regression problems—identified case. Ann. Statist. 3 (1975), 49–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement